# SDR UIEA2020110902374

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,862 hours, 22,319 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE APPEARS TO BE STRUCK BY BIRD.  DUE TO BIRD STRIKE ON NR 1 ENGINE CONDITIONAL INSPECTION REQUIRED.  INSPECTED NR 1 ESN 702640 FOR BIRD STRIKE, IAW B767 AMM 72-00-00.  FOUND NO DAMAGE BY BIRDSTRIKE WITHIN THE LPC OR HPC.  C/W CONDITIONAL BIRD STRIKE INSPECTION, IAW 05-51-18.  NO EVIDENCE OF DAMAGE NOTED.  BIRD INGESTED INTO CORE OF NR 1 ENGINE ONLY.
